# SDR CHQA20140121032

- Difficulty date: January 21, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 21,481 hours, 18,933 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,233 hours, 20,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526857003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SHEAR CLIP AT FRAME 60 BETWEEN STRINGERS 21R & 21L.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
